# SDR DALA2018020500739

- Difficulty date: February 3, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 62,697 hours, 26,596 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR GIRT BAR DAMAGED. SECURED GIRT BAR,  OK FOR SERVICE.
